So, I’m going through withdrawal from anti-depressants and anti-psychotics at the moment. It’s awwwwwwful. I’m nauseous/vomiting, dizzy, tired, sore, shivering then burning up, irritable, and most of all, I have the worst headache on Earth. One that’s so bad I’m considering if I’m experiencing mini migraines.
I’ve gone officially 2 nights and almost 2 full days without taking any Seroquel or Lexapro and the side effects are already better now than they were the first day. I’m hoping (and after reading almost every Seroquel/Lexapro 1st page Google review withdrawal story) I’m expecting these nightmare days to be over within this week. I was weening myself off 75 mg of Seroquel and 10 mg of Lexapro. I was weening myself off both over the last few weeks until 2 nights ago when I was finally down to 5 mg of Lexapro and about 20 mg of Seroquel when I decided to quit cold turkey.
At the time of quitting cold turkey I just figured withdrawal wouldn’t be tooooo bad because I’ve already walked myself off both drugs (only ever one not both) at different times and though I had headaches or nausea, it was never this unmanageable. Lexapro withdrawal is kind of a godsend because it’s just this out-of-body floating high that fluctuates throughout the day. The Seroquel withdrawal is the bloodiest beast. Seroquel is the one giving me these killer headaches and nausea and cold sweats followed by heat flashes that turn into me running to go puke every other hour (again, much better than even a day ago). Finally followed by these mini migraines where I can’t stand light or noise and my brain feels a little too swollen to be resting instead my skull and I can’t sleep without waking up with neck or back pain (elbow and knee pain is most likely from the rain outside and the cramps are from my period) and I just feel like I can’t get anything done when I HAVE SO MUCH TO DO this week because I’ve only got 10 days left in this place before I move out.
And maybe a little stress thrown in on top. GAHHHHHHH I hate hate hate hate hate hate hate hate hate hate hate hate hate hate this pain. I hate hate hate how terrible these drugs are and I can’t believe and am so frustrated that they exist to help someone if they felt that terrible to be on and are this impossible to stop taking. It’s so tempting to take a mini dose just to lessen the withdrawal, but I don’t think it would. Plus, I don’t ever want either of those back in my system ever again.
I found a holistic mental health doctor who’s got me set up on a supplement schedule that I will hopefully not have to take for the rest of my life and even with taking them now, DON’T GIVE ME WITHDRAWAL and are not harmful to my system down the road or like right now.
I’m so angry at the mental health world for those terrible medications being the first option given when they are so painful. Why aren’t those the last possible option they give us to try? I’m done, so done, and so ready to be done with this pain.